# SDR UALA2009021300474

- Difficulty date: February 11, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 76,945 hours, 12,428 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 582240
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTS AT RIGHT OVERWING EXIT FLICKER ON AND OFF.  ARMED EMERGENCY LIGHTS AND RT EEL EXIT LIGHTS CAME ON.  REPLACED EEL EMERGENCY POWER SUPPLY M1554, OPS OK.
